Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Yellowish discharge from the genitals. Could this be from shaving?

im a female mid 40 s and the inside of my butt is red and top is oozing plain like liquad that also looks yellow. i shaved the hairs in ther 2 weeks ago and now this is happening can it be from that? i havent had sex in 3 weeks cause i am too modified to show my fiancee what can i buy to stop the oozing , it doesnt hurt
Asked On : Mon, 25 Feb 2013
Answers:  2 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The yellowish and a foul smelling discharge that you have described is likely to be due to a bacterial vaginal infection. A vaginal swab culture will help in the proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 6 Sep 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
From history it seems that you might be having ingrown hair follicle infection.
Go for one antibiotic medicine to control infection.
Apply antibiotic cream locally.
Keep local part clean, dry and airy.
Ok and take care.
Answered: Sat, 7 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor